# SDR DALA2024082208341

- Difficulty date: August 1, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0510530) GOUGES ON SEAT TRACK LOCATED AT STA 727C, RBL 25 AND WL 208. REPAIRED SEAT TRACK RBL 25 BTW STA 727B AND 727D IAW B737-800 SRM 53-00-52-2R REPAIR 5.
